# SDR ASAA2020022753283

- Difficulty date: February 25, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 46,296 hours, 13,844 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Inoperative
- Location: Lt Pack Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PAC ILLUMINATED WITH RECALL. GROUNDED - YES. RELEASED PER MEL 21-32B LEFT PACK TEMP CONTROL SYSTEM INOP. PERFORMED PAC CONTROLLER BITE PER 21-61-00-810-801. RESET CONTROLLER.
